MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTR10, 5X150MM KII OPT ZTHR DP 10/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTR10, 5X150MM KII OPT ZTHR DP 10/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTR10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 11/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: unknown.Event description: translation: the trocar broke in the abdominal wall when the surgeon inserted a forceps into it.Patient or user impacts: emergency consultation for abdominal pain on (b)(6) 2021 then return home.Severity: critical.Declaration to the ansm: yes.Patient status: emergency consultation for abdominal pain on (b)(6) 2021 then return home.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.Applied medical has reviewed the details surrounding the event and related products.At this time, applied medical is unable to determine the cause of the injury.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description

Brand Name
CTR10, 5X150MM KII OPT ZTHR DP 10/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key13122621
Report Number2027111-2021-00805
Device Sequence Number4465016
Product Code GCJ
UDI-Device Identifier00607915124052
UDI-Public(01)00607915124052(17)230924(30)01(10)1397651
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2023
Device Model NumberCTR10
Device Catalogue Number101417401
Device Lot Number1397651
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2021
Supplement Date Received by Manufacturer12/23/2021
Initial Report FDA Received Date12/30/2021
Supplement Report FDA Received Date03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexPrefer Not To Disclose